MAUDE Adverse Event Report: SALTER LABS N/A; NASAL CANNULA (ADULT) SALTER STYLE WITH 7' (2.1 M) SUPPLY TUBE

SALTER LABS N/A; NASAL CANNULA (ADULT) SALTER STYLE WITH 7' (2.1 M) SUPPLY TUBE
Model Number 1600-7-50
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
"the nasal tip became separated from the tubes during the night.The telescope was installed new on sunday evening june 11 before bedtime and the incident occurred on the night of (b)(6).The batch number has not been preserved.No clinical consequences.".
 
Additional Manufacturer Narrative
The separation would interrupt therapy, and the patient could become hypoxia.
 
Additional Manufacturer Narrative
The separation would interrupt therapy, and the patient could become hypoxia.Complaint history reviewed.There has been 8 similar complaints for 1600 cannulas in the previous 24 months.Complaint was confirmed via pictures sent by customer.Further evaluation cannot be conducted without rm or lot#.Most likely root cause is poor mek bonding strength.
 
Event or Problem Description
"the nasal tip became separated from the tubes during the night.The telescope was installed new on sunday evening (b)(6) before bedtime and the incident occurred on the night of june (b)(6).The batch number has not been preserved.No clinical consequences.".
 
Additional Manufacturer Narrative
The separation would interrupt therapy, and the patient could become hypoxia.Complaint history reviewed.There have been 8 similar complaints for 1600 cannulas in the previous 24 months.Complaint was confirmed via pictures sent by customer.Further evaluation cannot be conducted without rm or lot#.Most likely root cause is poor mek bonding strength.Udi related data quality updates only.
 
Event or Problem Description
"the nasal tip became separated from the tubes during the night.The telescope was installed new on sunday evening on (b)(6) before bedtime and the incident occurred on the night on (b)(6).The batch number has not been preserved.No clinical consequences.".

Brand Name
N/A
Common Device Name
NASAL CANNULA (ADULT) SALTER STYLE WITH 7' (2.1 M) SUPPLY TUBE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17978264
Report Number3000219639-2023-00029
Device Sequence Number2504791
Product Code CAT
UDI-Device Identifier10607411100250
UDI-Public(01)10607411100250
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1600-7-50
Device Catalogue Number1600-7-50
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer09/22/2023
09/22/2023
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date11/30/2023
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown